Wednesday, November 15, 2006

Daing....

So today as I was picking up some drugs, oh I mean "medication" at the local pharmacist. Becky was with me and found it hard to comment on the side effects of the antibiotics I was getting. DAAIENG! was mentioned after the possible side effect of constipation... then followed by "I don't think I'll ever be able to be serious about anything." It actaully made my day.

Love you Bec

4 comments:

cv23 said...

Hey Kim. Its your TOOTHLESS buddy..
Hope your doing better then I am. It sounds like you and I are in the same boat. I too am having side affects from the meds. I went from having an infection in my mouth to having it down below(if you know what I mean) So today I went and got a 27$ treatment to help clear this PROBLEM I HAVE. I sure hope it goes away soon.
Take care
Christine

pamero said...

Ha ha ha ha ha ha ha.
That was a sweet & short post.
I enjoyed it.
For some reason, Kim, your blog is the only blog blogger is letting me post on. weird, huh? kinda awesome, huh? Maybe it means we should like hang out or something...

Anonymous said...

So, did you actually get an infection? That seriously sucks.

kimberlalee said...

No, I didn't get an infection. When the dentist checked me out again, he just said that there was some swelling and inflamation on one side, so he wanted me to take the antibiotics as a precaution, to prevent the chance of infection. That's all...